Journal Title
Title of Journal:
|
|
Publisher
Springer, Berlin, Heidelberg
|
|
|
|
Authors: QuanLin Li
Publish Date: 2010
Volume: , Issue: , Pages: 574-651
Abstract
In this chapter we present sensitivity analysis for performance measures of an irreducible perturbed Markov chain which is either discretetime or continuoustime By using the UL and LUtypes of RGfactorizations we can express the nth derivatives of the performance measures including the stationary transient and discounted cases Furthermore we apply the sensitivity analysis to study symmetric evolutionary games by perturbed birth death processes and asymmetric evolutionary games by perturbed QBD processes
Keywords:
.
|
Other Papers In This Journal:
|